# SDR HALA0300632

- Difficulty date: July 17, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE LIGHT ILLUMINATED WHEN SELECTING MORE THAN FLAPS ONE.  FSUE FAULTS OUTBOARD FLAP RVDT NR 1 M544.  REPLACED O/B FLAP RVDT NR 1 IAW MM 27-81-11.  OPERATE FLAPS AND SLATS NORMAL AND ALTERNATE, ALL INDICATIONS AND OPERATIONAL NORMAL.  SYSTEM OPS NORMAL.  TEST FLIGHT REQUIRED.  TEST FLIGHT COMPLETED, OPS CHECK GOOD.
